# SDR AALA201904299008

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 14,929 hours, 1,607 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DIRTY SOCK SMELL IN COCKPIT AND CABIN FROM AIR CONDITIONING. MAINTENANCE REPLACED LOWER RECIRCULATION AIR FILTERS IAW AMM 21-25-08. NO  SMELL NOTED DURING AIR CONDITION OPERATION.
